RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 6  


Dmitrii Victorovich Anosov (On the occasion of his sixtieth anniversary)
803
An extremum problem related to Morera's theorem
V. V. Volchkov
804
An estimate of a Dirichlet series with real coefficients on a ray
A. M. Gaisin
810
A sufficient condition for the existence of a “dead zone” for solutions of degenerate semilinear parabolic equations and inequalities
R. Ya. Glagoleva
824
On the relationship between the Kolmogorov and Henstock integrals
D. F. Goguadze
832
Universal $n$-soft maps of $n$-dimensional spaces in absolute Borel and projective classes
M. M. Zarichnyi
845
On the algebraic structure of functional matrices of special form
W. V. Zudilin
851
Normal dilatation of triangular matrices
Kh. D. Ikramov
861
The Hering plane and associated designs
A. P. Il'inykh
873
Butler groups with a single $\tau$-adic relation
E. M. Kovyazina
882
Integrable boundary conditions for many-component burgers equations
S. I. Svinolupov, I. T. Habibullin
888
A weakened asymptotic monogeny condition
D. S. Telyakovskii
902
Axiomatics of the $D$-dimension in the class of weakly countable-dimensional compact spaces
V. A. Chatyrko
912

Brief Communications
An example of a strictly pseudoconvex domain homeomorphic to the ball with a complex disk attached from the outside
A. V. Domrina
919
Concerning natural Hamiltonian systems integrable in elliptic coordinates
A. A. Zaitsev
924
Representation of the evolution operator via membrane amplitudes
M. V. Karasev
930
On the Brauer group of a real algebraic surface
V. A. Krasnov
935
Models of the symmetric Fock algebra
J. Kupsch, O. G. Smolyanov
939
Properties of Morse forms that determine compact foliations on $M^2_g$
I. A. Melnikova
942
Families of reducible algebraic varieties
I. R. Shafarevich
946
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019